Plan b pill and nausea

Patient : Hello I am 19 year old female. I always use a condom when having sex. Although I am concerned I had sperm maybe enter my body. So I took plan b pill. A few days later I got a cold. I went to the doctor and got antibiotics to take for ten days. Now, I don't know why but for the past werk I have lost my appetite and feel slightly nauseous. I don't know whether is a side effect of the plan b pill or antibiotics but I still feel like that every day at about noon and I feel like that for a few hours. What is wrong with me? And should I go back to the doctors office?? I also did get my period with a normal flow and lasted 5-6 days
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I've noticed my stomach has been gurgling since the last time i had sex they day after my period ended. I am on birth...

Q: I've been taking junel birth control. I just finish my first pack and now this week I'm on withdrawal bleeding. But i...

Q: Is it ok to take brith control after labral reconstruction surgery?

Q: I was on birth control last month to get my hormones back in control before trying for a baby again. I took to from D...

Q: My girlfriend is on mononesa birth control pills. She's been on omoxicilin for a few days and we had a slip up lastni...

 


DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews